# SDR ABXA20240212022

- Difficulty date: February 10, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N362CM
- Make and model: Boeing 767383
- Aircraft serial: 24316
- Aircraft time: 115,319 hours, 33,785 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: MA739515
- Part serial: F0184
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

L GEN OFF EICAS DURING TAXI AC RETURENED TO GATE AND GROUNDED BY MAINTENANCE ,DEFERRED LH IDG IAW ABX-24-00-1-1. AND AC REURNED TO SERVICE AND DEPARTED. AC FLEW TO CVG AND LH IDG WAS REPLACEDIAW B767 AMM 24-11-01. PERFORMED OPS CHECK IAW B767 AMM 24-11-00. OPS CHECK LEAK CHECK GOOD. THIS CLEARS DI# 49271 LEFT GEN INOP PLACARD REMOVED. A/C REMAINS ETOPS 120.
